# SDR FDEA200910143588

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 652163227
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/WING INBD MIDFLAP T/E CHORD CRACKED AT NR 2 AFT FLAP HINGE CUTOUT.  REMOVED LOWER CHORD SECTION IAW SRM 51-30-2 LOCATED AND DRILLED NEW LOWER CHORD,  INSTALLED NEW CHORD IAW SRM 51-30-2 REV 101 INSTALLED LOWER MIDFLAP PANEL IAW SRM 51-30-2 REV 101.
